# SDR 02FDEA00186

- Difficulty date: February 20, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM BS 1070, RBL 35-41, WL 208 PER SRM 53-10-1 FIG 4.  REMOVED AND REPLACED FLOORBEAM PER EA 7-5310-62765.
